# SDR 1030200604

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N354FC
- Make and model: Boeing 747341
- Aircraft serial: 23394
- Aircraft time: 59,938 hours, 11,462 cycles
- Engine: Ge CF650*
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O - 10-25-06) + 20 MINUTES FL 250, CAPTAIN NOTICE SMOKE (LIGHT) AROUND CAPTAINS INSTRUMENT PANEL BELOW GLARE SHIELD.  SMOKE DISSIPATED.  FOUND THE FOLLOWING CB OPEN P4 PANEL, HEATER DRAIN MAST AIR, HEATER DRAIN MAST GRD. SERVICE.  CONTINUE FLIGHT WITHOUT INCIDENT.  TROUBLESHOOT SYSTEM AND FOUND DRAIN MAST HEATER AND DRAIN LINE TAPE HEATER INOPERATIVE.  TRANSFER TO DMI IAW MEL 30-21 (C CAT).  FINAL CORRECTIVE ACTIONS PENDING.
